| Catalog Number |
8203026000 |
| Medical Device Problem Code |
Flaked (1246)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31, 2025.This report summarizes (b)(4) events for the failure: flaked.(b)(4) events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 13 events were reported for this quarter.Product return status: 13 devices were evaluated in the field.Evaluation findings (results/components) 13 devices: material and/or chemical problem identified / coating material product disposition: 13 devices: product disposition is not yet determined.Additional information: 13 devices were not labeled for single-use.13 devices were not reprocessed or reused.
Event or Problem Description
No change.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99177.Supplemental rationale.Corrected data: h11.13 previously reported events were included in this follow-up record.Product return status.13 devices were evaluated in the field.Evaluation findings (results/components).13 devices: material and/or chemical problem identified / coating material.Product disposition.13 devices: scrapped by stryker.